# SDR ABXA200904280021

- Difficulty date: April 21, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 50,963 hours, 36,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623303
- Part serial: PB0275
- Condition: Deployed
- Location: Cabin
- Part time: 26,493 hours, 22,981 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLICE PARTIAL DEPLOYMENT.  DEFERRED 63559 INSTALLED BALLAST PER MEL PROCEDURE 52-11-4-2D & DEFERRED PER MEL CODE 8.  BALLAST ASSEMBLY REMOVED AND SLIDE ASSEMBLY WAS INSTALLED.
